acordero@mat.upv.es

Alicia Cordero is Bachelor in Mathematic Sciences (1995, Universitat de València). He obtained the PhD in Mathematics (2003, Universitat Jaume I) defending her PhD Thesis “Cadenas de órbitas periódicas en la variedad S2xS1“, supervised by José Martínez and Pura Vindel.

Along these years, she published many papers about the decomposition into round loops of three-dimensional varieties, links of periodic orbits of non-singular Morse-Smale fluxes and their applications to Celestial Mechanics.

She is Full Professor of Applied Mathematics in the Institute for Multidisciplinary Mathematics of the Polytechnical University of València.

Her current research is focused in dynamical systems and numerical analysis, highlighting the iterative methods for solving nonlinear equations and systems, as well as the dynamical study of the rational functions involved in these processes.

Se has published more than 100 papers in JCR Journals. She also has presented numerous communications in international conferences.

Moreover, she is editor of the journals “Abstract and Applied Analysis”, “Journal of Applied Mathematics, “Discrete Dynamics in Nature and Society” and “Algorithms”.

Papers

176 entries « 2 of 4 »

2018

Behl, R; Cordero, A; Motsa, S S; Torregrosa, J R

An eighth-order family of optimal multiple root finders and its dynamics Journal Article

Numerical Algorithms, 77 (4), pp. 1249-1272, 2018, (cited By 19).

Links | BibTeX

Cordero, A; Guasp, L; Torregrosa, J R

Choosing the most stable members of Kou's family of iterative methods Journal Article

Journal of Computational and Applied Mathematics, 330 , pp. 759-769, 2018, (cited By 6).

Links | BibTeX

Cordero, A; Jordán, C; Sanabria-Codesal, E; Torregrosa, J R

Highly efficient iterative algorithms for solving nonlinear systems with arbitrary order of convergence p+3, p≥5 Journal Article

Journal of Computational and Applied Mathematics, 330 , pp. 748-758, 2018, (cited By 3).

Links | BibTeX

Choubey, N; Cordero, A; Jaiswal, J P; Torregrosa, J R

Dynamical techniques for analyzing iterative schemes with memory Journal Article

Complexity, 2018 , 2018, (cited By 1).

Links | BibTeX

Behl, R; Cordero, A; Motsa, S S; Torregrosa, J R

Multiplicity anomalies of an optimal fourth-order class of iterative methods for solving nonlinear equations Journal Article

Nonlinear Dynamics, 91 (1), pp. 81-112, 2018, (cited By 7).

Links | BibTeX

Cordero, A; Junjua, M -U -D; Torregrosa, J R; Yasmin, N; Zafar, F

Efficient Four-Parametric with-and-without-Memory Iterative Methods Possessing High Efficiency Indices Journal Article

Mathematical Problems in Engineering, 2018 , 2018, (cited By 3).

Links | BibTeX

2017

Cordero, A; Torregrosa, J R; Vassileva, M P

A family of parametric schemes of arbitrary even order for solving nonlinear models: CMMSE2016 Journal Article

Journal of Mathematical Chemistry, 55 (7), pp. 1443-1460, 2017, (cited By 0).

Links | BibTeX

Cordero, A; Maimó, J G; Torregrosa, J R; Vassileva, M P

Multidimensional stability analysis of a family of biparametric iterative methods: CMMSE2016 Journal Article

Journal of Mathematical Chemistry, 55 (7), pp. 1461-1480, 2017, (cited By 4).

Links | BibTeX

Cordero, A; Torregrosa, J R

A sixth-order iterative method for approximating the polar decomposition of an arbitrary matrix Journal Article

Journal of Computational and Applied Mathematics, 318 , pp. 591-598, 2017, (cited By 1).

Links | BibTeX

Cordero, A; Jordán, C; Torregrosa, J R

A dynamical comparison between iterative methods with memory: Are the derivatives good for the memory? Journal Article

Journal of Computational and Applied Mathematics, 318 , pp. 335-347, 2017, (cited By 1).

Links | BibTeX

Cordero, A; Soleymani, F; Torregrosa, J R; Ullah, M Z

Numerically stable improved Chebyshev–Halley type schemes for matrix sign function Journal Article

Journal of Computational and Applied Mathematics, 318 , pp. 189-198, 2017, (cited By 7).

Links | BibTeX

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Stability of King's family of iterative methods with memory Journal Article

Journal of Computational and Applied Mathematics, 318 , pp. 504-514, 2017, (cited By 12).

Links | BibTeX

Behl, R; Cordero, A; Motsa, S S; Torregrosa, J R

Stable high-order iterative methods for solving nonlinear models Journal Article

Applied Mathematics and Computation, 303 , pp. 70-88, 2017, (cited By 8).

Links | BibTeX

Cordero, A; Maimó, J G; Torregrosa, J R; Vassileva, M P

Stability of a fourth order bi-parametric family of iterative methods Journal Article

Journal of Computational and Applied Mathematics, 312 , pp. 94-102, 2017, (cited By 3).

Links | BibTeX

Cordero, A; Soleymani, F; Torregrosa, J R; Haghani, F K

A family of Kurchatov-type methods and its stability Journal Article

Applied Mathematics and Computation, 294 , pp. 264-279, 2017, (cited By 4).

Links | BibTeX

Cordero, A; Gómez, E; Torregrosa, J R

Efficient high-order iterative methods for solving nonlinear systems and their application on heat conduction problems Journal Article

Complexity, 2017 , 2017, (cited By 11).

Links | BibTeX

Artidiello, S; Cordero, A; Torregrosa, J R; Vassileva, M P

Design and multidimensional extension of iterative methods for solving nonlinear problems Journal Article

Applied Mathematics and Computation, 293 , pp. 194-203, 2017, (cited By 4).

Links | BibTeX

Chicharro, F I; Cordero, A; Torregrosa, J R; Vassileva, M P

King-type derivative-free iterative families: Real and memory dynamics Journal Article

Complexity, 2017 , 2017, (cited By 6).

Links | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Multistep High-Order Methods for Nonlinear Equations Using Padé-Like Approximants Journal Article

Discrete Dynamics in Nature and Society, 2017 , 2017, (cited By 1).

Links | BibTeX

Behl, R; Cordero, A; Motsa, S S; Torregrosa, J R

A new efficient and optimal sixteenth-order scheme for simple roots of nonlinear equations Journal Article

Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie, 60 (2), pp. 127-140, 2017, (cited By 0).

Links | BibTeX

Argyros, I K; Cordero, A; Magreñán, Á A; Torregrosa, J R

Third-degree anomalies of Traub's method Journal Article

Journal of Computational and Applied Mathematics, 309 , pp. 511-521, 2017, (cited By 6).

Links | BibTeX

Argyros, I K; Cordero, A; Magreñán, Á A; Torregrosa, J R

On the convergence of a higher order family of methods and its dynamics Journal Article

Journal of Computational and Applied Mathematics, 309 , pp. 542-562, 2017, (cited By 5).

Links | BibTeX

Bakhtiari, P; Cordero, A; Lotfi, T; Mahdiani, K; Torregrosa, J R

Widening basins of attraction of optimal iterative methods Journal Article

Nonlinear Dynamics, 87 (2), pp. 913-938, 2017, (cited By 5).

Links | BibTeX

Kim, Y I; Cordero, A; Sharma, J R; Soleymani, F; Torregrosa, J R; Wang, X

Iterative Methods and Dynamics for Nonlinear Problems Journal Article

Discrete Dynamics in Nature and Society, 2017 , 2017, (cited By 0).

Links | BibTeX

2016

Cordero, A; Torregrosa, J R

On the design of optimal iterative methods for solving nonlinear equations Journal Article

SEMA SIMAI Springer Series, 10 , pp. 79-111, 2016, (cited By 3).

Links | BibTeX

Cordero, A; Ferrero, A; Torregrosa, J R

Damped Traub's method: Convergence and stability Journal Article

Mathematics and Computers in Simulation, 119 , pp. 57-68, 2016, (cited By 3).

Links | BibTeX

Babajee, D K R; Cordero, A; Torregrosa, J R

Study of iterative methods through the Cayley Quadratic Test Journal Article

Journal of Computational and Applied Mathematics, 291 , pp. 358-369, 2016, (cited By 16).

Links | BibTeX

Cordero, A; Torregrosa, J R; Neta, B; Lotfi, T

Real and Complex Dynamics of Iterative Methods Journal Article

Discrete Dynamics in Nature and Society, 2016 , 2016, (cited By 0).

Links | BibTeX

Cordero, A; Magreñán, A; Quemada, C; Torregrosa, J R

Stability study of eighth-order iterative methods for solving nonlinear equations Journal Article

Journal of Computational and Applied Mathematics, 291 , pp. 348-357, 2016, (cited By 20).

Links | BibTeX

Abbasbandy, S; Bakhtiari, P; Cordero, A; Torregrosa, J R; Lotfi, T

New efficient methods for solving nonlinear systems of equations with arbitrary even order Journal Article

Applied Mathematics and Computation, 287-288 , pp. 94-103, 2016, (cited By 14).

Links | BibTeX

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Orbits of period two in the family of a multipoint variant of Chebyshev-Halley family Journal Article

Numerical Algorithms, 73 (1), pp. 141-156, 2016, (cited By 7).

Links | BibTeX

Cordero, A; Franques, A; Torregrosa, J R

Chaos and convergence of a family generalizing Homeier’s method with damping parameters Journal Article

Nonlinear Dynamics, 85 (3), pp. 1939-1954, 2016, (cited By 1).

Links | BibTeX

Cordero, A; Kansal, M; Kanwar, V; Torregrosa, J R

A stable class of improved second-derivative free Chebyshev-Halley type methods with optimal eighth order convergence Journal Article

Numerical Algorithms, 72 (4), pp. 937-958, 2016, (cited By 4).

Links | BibTeX

Cordero, A; Gutiérrez, J M; Magreñán, Á A; Torregrosa, J R

Stability analysis of a parametric family of iterative methods for solving nonlinear models Journal Article

Applied Mathematics and Computation, 285 , pp. 26-40, 2016, (cited By 23).

Links | BibTeX

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Dynamics of a multipoint variant of Chebyshev-Halley's family Journal Article

Applied Mathematics and Computation, 284 , pp. 195-208, 2016, (cited By 0).

Links | BibTeX

Cordero, A; Lotfi, T; Torregrosa, J R; Assari, P; Mahdiani, K

Some new bi-accelerator two-point methods for solving nonlinear equations Journal Article

Computational and Applied Mathematics, 35 (1), pp. 251-267, 2016, (cited By 6).

Links | BibTeX

Behl, R; Cordero, A; Motsa, S S; Torregrosa, J R; Kanwar, V

An optimal fourth-order family of methods for multiple roots and its dynamics Journal Article

Numerical Algorithms, 71 (4), pp. 775-796, 2016, (cited By 34).

Links | BibTeX

Cordero, A; Torregrosa, J R; Vassileva, M P

Weighted Gaussian correction of Newton-type methods for solving nonlinear systems Journal Article

Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie, 59 (1), pp. 23-38, 2016, (cited By 1).

Links | BibTeX

2015

Chicharro, F I; Cordero, A; Torregrosa, J R

Dynamics and fractal dimension of steffensen-type methods Journal Article

Algorithms, 8 (2), pp. 271-279, 2015, (cited By 9).

Links | BibTeX

Behl, R; Cordero, A; Motsa, S S; Torregrosa, J R

Construction of fourth-order optimal families of iterative methods and their dynamics Journal Article

Applied Mathematics and Computation, 271 , pp. 89-101, 2015, (cited By 9).

Links | BibTeX

Argyros, I K; Cordero, A; Magreñán, A; Torregrosa, J R

On the convergence of a damped Newton-like method with modified right hand side vector Journal Article

Applied Mathematics and Computation, 266 , pp. 927-936, 2015, (cited By 5).

Links | BibTeX

Behl, R; Cordero, A; Motsa, S S; Torregrosa, J R

On developing fourth-order optimal families of methods for multiple roots and their dynamics Journal Article

Applied Mathematics and Computation, 265 , pp. 520-532, 2015, (cited By 40).

Links | BibTeX

Cordero, A; Lotfi, T; Mahdiani, K; Torregrosa, J R

A stable family with high order of convergence for solving nonlinear equations Journal Article

Applied Mathematics and Computation, 254 , pp. 240-251, 2015, (cited By 9).

Links | BibTeX

Budzko, D; Cordero, A; Torregrosa, J R

A new family of iterative methods widening areas of convergence Journal Article

Applied Mathematics and Computation, 252 , pp. 405-417, 2015, (cited By 8).

Links | BibTeX

Cordero, A; Ezquerro, J A; Hernández-Verón, M A; Torregrosa, J R

On the local convergence of a fifth-order iterative method in Banach spaces Journal Article

Applied Mathematics and Computation, 251 , pp. 396-403, 2015, (cited By 15).

Links | BibTeX

Cordero, A; Torregrosa, J R

Low-complexity root-finding iteration functions with no derivatives of any order of convergence Journal Article

Journal of Computational and Applied Mathematics, 275 , pp. 502-515, 2015, (cited By 20).

Links | BibTeX

Cordero, A; Franques, A; Torregrosa, J R

Numerical solution of turbulence problems by solving Burger' equation Journal Article

Algorithms, 8 (2), pp. 224-233, 2015, (cited By 6).

Links | BibTeX

Cordero, A; Lotfi, T; Khoshandi, A; Torregrosa, J R

An efficient Steffensen-like iterative method with memory Journal Article

Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie, 58 (1), pp. 49-58, 2015, (cited By 2).

Links | BibTeX

Cordero, A; Hernández-Verón, M A; Romero, N; Torregrosa, J R

Semilocal convergence by using recurrence relations for a fifth-order method in Banach spaces Journal Article

Journal of Computational and Applied Mathematics, 273 , pp. 205-213, 2015, (cited By 16).

Links | BibTeX

Cordero, A; Lotfi, T; Bakhtiari, P; Torregrosa, J R

An efficient two-parametric family with memory for nonlinear equations Journal Article

Numerical Algorithms, 68 (2), pp. 323-335, 2015, (cited By 24).

Links | BibTeX

176 entries « 2 of 4 »

Conferences

Sorry, no publications matched your criteria.

Links


rg id scopus